Table of Contents
International Journal of Stochastic Analysis
Volume 2013, Article ID 703769, 14 pages
http://dx.doi.org/10.1155/2013/703769
Research Article

The Itô Integral with respect to an Infinite Dimensional Lévy Process: A Series Approach

Institut für Mathematische Stochastik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

Received 6 November 2012; Accepted 20 February 2013

Academic Editor: Josefa Linares-Perez

Copyright © 2013 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan Tappe, “The Itô Integral with respect to an Infinite Dimensional Lévy Process: A Series Approach,” International Journal of Stochastic Analysis, vol. 2013, Article ID 703769, 14 pages, 2013. https://doi.org/10.1155/2013/703769.